Head bobbling with rythum of heart beat?

See a doctor. It is not urgent, but you should get your heart check out. May be de Mussett‘s sign.

Related Questions

I keep getting a like a heart beat in my head and I got hot in my face?

Blood pressure. Blood pressure is the most likely culprit and should be checked. Depending on how long the symptoms last, could also be problems with hormone such as serotonin or thyroid. Seek out medical attention immediately if you have chest pain, vision changes, dizziness, weakness, or severe headache. Read more...
You may be. experiencing some of the premenopausal symptoms. See your doctor. You may benefit from hormone pills . Read more...

I have noise in my head - bilateral. Its been there for two weeks. Not heart beat. Just buzzing.

Tinnitus. Ringing or buzzing in the ears is called tinnitus. It can have several causes. Have you been exposed to loud noise? Are you wearing earbuds? Are you taking a lot of ibuprofen, aspirin or naprosyn (naproxen)? If you are doing either of those things stop. Get checked by a doc to sort out what is going on. There are other causes, too. Avoid loud noises without ear protection for a good long while. Read more...
Tinnitus. This condition usually occurs after exposure to a really loud sound. Since it is both ears, the sound would have hit both equally. over 260 meds can cause it--you may be very sensitive to aspirin; you may have ODd. What meds are you on? there is a list of culprits. A loud work environment, nicotine, hardened earwax, hypertension, rarely Menieres or a brain tumor. Bioflavaniods may help. Read more...

After eat my food any time when I was sit on the chair in my head like heart beat increase in my head for 10 minutes and I have no other problems?

Difficult. It is difficult to give you a good answer over the internet without a proper history and physical. Your symptoms may be normal, see a doctor for a proper exam if you are concerned. Read more...

Would atenolol cause you to have a heart beat in your head?

Atenolol. Sometimes when the heart rate slows from beta blocker therapy the stroke volume increases and people feel the pulsations. This is not a common occurence however. Read more...

I have premature heart beat, it seems to get worse. Should I head to ER or call cardio dr?

Go if concerned. The subjective feeling of worsening premature beats is difficult to document. Often, the awareness of the beats increases, despite the frequency being the same. The question is, are they more frequent, more intense, or are there other symptoms (chest pain, short breath, dizzy?). Go to ER if symptoms listed. Otherwise, see cardio for ecg, possibly holter and echo. See PCP ASAP for BP . . . etc. Read more...